# SDR RAIA00210269

- Difficulty date: September 29, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 9,985 hours, 8,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MX-PIT-EMERGENCY LIGHT IMOP AT GALLEY. REMOVED AND REPLACED LIGHT BULB AT GALLEY EMERGENCY LIGHT, OPS CK OK.
